# SDR 52767

- Difficulty date: July 20, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 15,324 hours, 23,005 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ON FLIGHT 5578, THE POWER ADDED TO THE RT ENGINE WOULD NOT DEVELOP MORE THAN 1000 FT LBS TORQUE. THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.   MAINTENANCE REMOVED AND REPLACED THE BLEED VALVE AND THE PROP GOVERNOR.   STILL AWAITING MORE INFORMATION TO COME.
